# SDR HALA2010100200438

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,933 hours, 32,024 cycles
- Engine: Ge CF680
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Part serial: 82010181
- Condition: Inoperative
- Location: Cockpit
- Part time: 415 hours, 163 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  CAPT ALTIMETER DISPLAYS OFF FLAG.  REPLACED ALT IAW MM 34-13-01, CHECKS OK.
